# SDR DHL2002366013

- Difficulty date: October 3, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 LOOP 'A' FAILS TO TEST.	ENGINE NR 1 LOOP 'A' TESTS NORMALLY AS PER MM 26-12-00.
